# SDR UIEA2019032903688

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,215 hours, 12,050 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR ACTUATOR INOP (ON SYSTEM DOOR CLOSED). ( REACTIVATED APU INLET DOOR OPS CHECK OF DOOR SATISFACTORY REF DDG 49-15-01.  )
